# SDR GTIA010205

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 223 - EXHAUST FUMES FILL THE CABIN WHEN USING APU BLEED AIR USING LT OR RT PACK.  SELECTED RT PACK AND RAM AIR, WITH APU OFF, FUMES CEASED.  THIS CLEARS OUT THE EXHAUST FUMES FROM THE CABIN.  TRANSFERRED TO DMI NR 0021799-1 CAT ''C''.  PER MEL 49-1-2.  (M)
